On the Eigenvalues of Generalized Toeplitz Matrices.
Mathematica Scandinavica, Tome 10 (1962), pp. 5-16
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1962__10_165785,
author = {Palle Schmidt and Lars Mejlbo},
title = {On the {Eigenvalues} of {Generalized} {Toeplitz} {Matrices.}},
journal = {Mathematica Scandinavica},
pages = {5--16},
year = {1962},
volume = {10},
zbl = {0117.32901},
url = {http://geodesic.mathdoc.fr/item/MS2_1962__10_165785/}
}
Palle Schmidt; Lars Mejlbo. On the Eigenvalues of Generalized Toeplitz Matrices.. Mathematica Scandinavica, Tome 10 (1962), pp. 5-16. http://geodesic.mathdoc.fr/item/MS2_1962__10_165785/